Decomposition of complete graphs into 5-cubes

Bryant, D, El-Zanati, SI, Maenhaut, B and Vanden Eynden, C (2006) Decomposition of complete graphs into 5-cubes. Journal of Combinatorial Designs, 14 2: 159-166. doi:10.1002/jcd.20066

Author Bryant, D
El-Zanati, SI
Maenhaut, B
Vanden Eynden, C
Title Decomposition of complete graphs into 5-cubes
Journal name Journal of Combinatorial Designs   Check publisher's open access policy
ISSN 1063-8539
Publication date 2006-01-01
Year available 2006
Sub-type Article (original research)
DOI 10.1002/jcd.20066
Open Access Status
Volume 14
Issue 2
Start page 159
End page 166
Total pages 8
Editor C J Coulbourn
J H Dinitz
P R J Ostergard
A Rosa
Place of publication Hoboken
Publisher John Wiley & Sons Inc
Language eng
Subject C1
230101 Mathematical Logic, Set Theory, Lattices And Combinatorics
780101 Mathematical sciences
Abstract Necessary conditions for the complete graph on n vertices to have a decomposition into 5-cubes are that 5 divides it - 1 and 80 divides it (it - 1)/2. These are known to be sufficient when n is odd. We prove them also sufficient for it even, thus completing the spectrum problem for the 5-cube and lending further weight to a long-standing conjecture of Kotzig. (c) 2005 Wiley Periodicals, Inc.
Keyword Cube Decomposition
Kotzig Conjecture
Generalized Cubes
Q-Index Code C1
Institutional Status UQ

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 3 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 15 Aug 2007, 18:35:42 EST